# SDR CHQA201100346

- Difficulty date: August 10, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 16,983 hours, 14,663 cycles
- Engine: Allsn AE3007A
- Engine time: 23,738 hours, 19,510 cycles
- System (JASC): 5751 · Ailerons
- Part: Bonding Strap
- Part number: 14569114001
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT AND RIGHT AILERON UPPER SHROUD BONDING STRAP.  MAINTENANCE REWORKED THE LEFT AND RIGHT AILERON UPPER SHROUD BONDING STRAP IN ACCORDANCE WITH CPM 51-14-02.
